# SDR HEEA078231

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N975AE
- Make and model: Snias AS350B
- Aircraft serial: 2777
- Aircraft time: 4,216 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 147
- Condition: Malfunctioned
- Location: Tachometer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR SPLITTING 8-10 RPM HIGH.
